MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; DENTAL IMPLANT
Catalog Number HT2.7SG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's weight, event date and explant date were not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information unknown.If additional information becomes available a supplemental report will be submitted.Date received by mfr - not applicable.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
 
Event or Problem Description
Per (b)(4), during clinical procedure, components could not be separated.Driver got stuck to implant.

Brand Name
SIMPLYINTERACTIVE DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10557710
Report Number3001617766-2020-06476
Device Sequence Number16845017
Product Code NDP
UDI-Device Identifier10841307119883
UDI-Public10841307119883
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.7SG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date09/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR